# SDR CA120604009

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,947 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROAD
- Condition: Cracked
- Location: Propeller
- Part time: 12,381 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN OIL CHECK, MAINTENANCE NOTICED BLADE TAPE COMING OFF NR 2 PROP, NR 1 BLADE.  DURING BLADE TAPE REPLACEMENT A 3 CRACK WAS FOUND IN THE COMPOSITE PORTION OF THE BLADE EXTENDING AFT FROM THE L/E TOWARD THE T/E.  THE BLADE WAS REPLACED IAW THE AMM AND THE ACFT WAS RETURNED TO SERVICE.
